# SDR IPXA2574073

- Difficulty date: June 6, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,818 hours, 15,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3103Y15
- Condition: Damaged
- Location: Bs 1460-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, R & R SKIN PANEL, BS 1460-1620 STR 4L-10L IAW EO B757- 5330-43340.     REPLACED SKIN PANEL IAW EO B757-5330-43340.
